# SDR C2XA00BT075

- Difficulty date: October 10, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 842503
- Condition: Intermittent
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3396 - CREW REPORTED, NR 1 GEAR SYSTEM NOSE WHEEL LIGHT ILLUMINATES INTERMITTENTLY WITH BOTH UNLOCK AND GREEN INDICATIONS IN FLIGHT AND ON GROUND.  GREEN HYDRAULIC LOW PRESSURE ALSO COMES ON WHEN THIS HAPPENS.  MAINTENANCE REMOVED AND REPLACED PSEU IAW ATR42 JIC 32-61-83.  OPS CHECKED GOOD ON TAXI AND WIRING CHECK 32-62-00 AND FAULT ISOLATION MANUAL 32-60-00.  (M)
